Volume 31, Number 1, 2017

The 23rd International Conference on Finite and Infinite Dimensional Complex Analysis and Applications

Editor: Hari M. Srivastava



1. A Class of Generalized Operator Equilibrium Problems, 1-8

Jong Kyu Kim, A. Raouf

PDFDOI 10.2298/FIL1701001K

2. On Generating Functions for the Special Polynomials, 9-16

Yilmaz Simsek

PDFDOI 10.2298/FIL1701009S

3. Regular Functions on Dual Split Quaternions in Clifford Analysis, 17-27

Ji Eun Kim, Kwang Ho Shon

PDFDOI 10.2298/FIL1701017K

4. Some Differential Inequalities in the Complex Plane, 29-34

Mamoru Nunokawa, Oh Sang Kwon, Young Jae Sim, Ji Hyang Park, Nak Eun Cho

PDFDOI 10.2298/FIL1701029N

5. The Actions on the Generating Functions for the Family of the Generalized Bernoulli Polynomials, 35-44

Mustafa Alkan, Yilmaz Simsek

PDFDOI 10.2298/FIL1701035A

6. Teichmüller Space of a Countable Set of Points on the Riemann Sphere, 45-51

Masahiko Taniguchi

PDFDOI 10.2298/FIL1701045T

7. Some Subordination and Superordination Results Associated with Generalized Srivastava-Attiya Operator, 53-60

A. A. Attiya, M. F. Yassen

PDFDOI 10.2298/FIL1701053A

8. The Complex Geometry of Blaschke Products of Degree 3 and Associated Ellipses, 61-68

Masayo Fujimura

PDFDOI 10.2298/FIL1701061F

9. I-Lacunary Summability Function of Order α, 69-76

Ekrem Savaş

PDFDOI 10.2298/FIL1701069S

10. Rigid Hypersurfaces and Infinitesimal CR Automorphisms, 77-84

Atsushi Hayashimoto

PDFDOI 10.2298/FIL1701077H

11. Asymptotic Conformality of the Barycentric Extension of Quasiconformal Maps, 85-90

Katsuhiko Matsuzaki, Masahiro Yanagishita

PDFDOI 10.2298/FIL1701085M

12. An Extension of the Generalized Hurwitz-Lerch Zeta Function of Two Variables, 91-96

Junesang Choi, Rakesh K. Parmar

PDFDOI 10.2298/FIL1701091C

13. Decomposition of the Laplacian and Pluriharmonic Bloch Functions, 97-102

Ern Gun Kwon

PDFDOI 10.2298/FIL1701097K

14. On Arithmetic Toroidal Groups, 103-106

Takashi Umeno

PDFDOI 10.2298/FIL1701103U

15. On Some Applications of Noshiro-Warschawski's Theorem, 107-112

Janusz Sokół, Mamoru Nunokawa, Nak Eun Cho, Huo Tang

PDFDOI 10.2298/FIL1701107S

16. Convolution Properties for Certain Meromorphically Multivalent Functions, 113-123

Jin-Lin Liu, Rekha Srivastava

PDFDOI 10.2298/FIL1701113L

17. A Family of the Incomplete Hypergeometric Functions and Associated Integral Transform and Fractional Derivative Formulas, 125-140

Rekha Srivastava, Ritu Agarwal, Sonal Jain

PDFDOI 10.2298/FIL1701125S

18. A Generalization of Power and Alternating Power Sums to Any Appell Polynomials, 141-157

Dae San Kim, Taekyun Kim

PDFDOI 10.2298/FIL1701141K

19. Some Properties of Certain Family of Multiplier Transforms, 159-173

Zhi-Gang Wang, Ming-Liang Li

PDFDOI 10.2298/FIL1701159W